Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Xxplosive

Help - LED Light safe with Retin-A?

Recommended Posts

Just bought my first LED light and on the manual it states ''some medication, such as isotretonoin and topical retionoids, can cause skin to react with light" and to ask doctor if unsure.

I have taken Tetracycline pills in the past (quit them 6 weeks ago) and have suffered a mild sunburn whilst taking them once because I forgot to use SPF (swollen face & lots of peeling took a week to recover).

Right now I have the LED light and Retin-A. I was thinking of using retin-a gel one night and LED light the other but not sure now and don't want to sunburn my skin using the LED light.

Any help & comments welcome.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×